# SDR SIMA200329303

- Difficulty date: October 15, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525381003
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION, THE LEFT FLOORBEAM AT FRAME 20 WAS FOUND TO BE CORRODED BELOW SRM LIMITS.  BLENDED THE CORRODED AREA AND PERFORMED AN NDT INSPECTION.  FABRICATED AN EXTERNAL ANGLE, FILLER, SHIMS AND PLATE.  REPAIR DONE IAW EMB 145 SRM, SRM 145/1142 REV 23, CHAPTER 53-21-10 FIGURE 201.  (M)
